# SDR CA050824003

- Difficulty date: July 29, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR72
- Aircraft time: 1,780 hours
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Fractured
- Location: Oil Scavenge
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, THE ENGINE EXHIBITED VERY LOW ITT AND OIL PRESSURE. THIS WAS FOLLOWED BY A FIRE WARNING ANNUNCIATION AND THE CREW SHUT THE ENGINE DOWN IN FLIGHT AND DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED A FRACTURED 6&7 BEARING OIL SCAVENGE TUBE, FRACTURED POWER TURBINE BLADES, EXTERNAL OIL LEAKAGE AND EVIDENCE OF AN EXTERNAL FIRE.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE O F ROOT CAUSE ONCE DEFINED.
